Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is there a treatment for depression and stress that doesn't require to take daily medicines ?

Hello After a relationship break up i was diagnosed with chronic depression . I have been on and off Escitalopram from 10mg to 30 mg currently i am on 20mg. The reason i keep swapping is because i become stressed tired and forgetful and fail to take my medication. Last time i stopped for 7 days and only realised when i started crying over an issue at work I was then told that i had been on a slide for about 4 days from my co-workers. As I am back on them though just on 10mg for another week before going back to 20mg and still feeling not back to normal is this a permanent set back as i really am feeling extremly depressed approximatly 10 times worse than before i started taking them. I am seeing a physciatrist (second visit tonight) though talking dosnt seem to be working as i am now in a very negative mood. and at times can tell i am unresponsive though i can not help it.. I think of suicide alot but am unable to do something like that due to my 2 daughters thankfully Is there a medication for deprssion that does not require to be taken daily or am i gonna be like this for the rest of my life with ups and downs when ever i forget to take my medication?
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Irregularity in taking medicines seems to be the reason of such relapse. You switch on to 30 mg Ecitilopram in night with 0.5 mg of Clonazepam. It will take 14 days more to come out of your problem. When you become clinically improved we will chalk out the future plan of your medication. Remain under advise of your treating Psychiatrist. Presently no Psychotherapy will work till you get relief but do not live alone, try to interact with your friends regarding your problems..
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor